# SDR SWAA2019112739200

- Difficulty date: November 15, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 420-442
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SHIELD CORRODED BETWEEN BS. 420 TO BS. 442, RBL 24, AROUND HOLES.   / R&R SHIELD IAW SRM AND DWG.
